# SDR AALA202504140156

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 33,128 hours, 11,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTENDANT SEAT FLASHLIGHT NOT TESTING AT DOOR 2R. MAINTENANCE REPOSITIONED FLASHLIGHT AND NOW THE FLASHLIGHT TEST LIGHT INDICATES GOOD.
